VOL. 53 · NO. 2 | Summer 2009
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 53 (2), (Summer 2009)
No abstract available
Articles
K. Wildrick, T. Zürcher
Illinois J. Math. 53 (2), 365-378, (Summer 2009) DOI: 10.1215/ijm/1266934782
KEYWORDS: 26B35
Alastair Fletcher, Jim Langley, Janis Meyer
Illinois J. Math. 53 (2), 379-390, (Summer 2009) DOI: 10.1215/ijm/1266934783
KEYWORDS: 30D40, 30D35
Betsy Stovall
Illinois J. Math. 53 (2), 391-412, (Summer 2009) DOI: 10.1215/ijm/1266934784
KEYWORDS: 42B10, 44A35, 44A12
Naoki Terai, Ken-ichi Yoshida
Illinois J. Math. 53 (2), 413-429, (Summer 2009) DOI: 10.1215/ijm/1266934785
KEYWORDS: 13F55, 13H10
Francesco Mercuri, Irene I. Onnis
Illinois J. Math. 53 (2), 431-440, (Summer 2009) DOI: 10.1215/ijm/1266934786
KEYWORDS: 53C41, 53A10
Xiaochun Fang, Yile Zhao
Illinois J. Math. 53 (2), 441-462, (Summer 2009) DOI: 10.1215/ijm/1266934787
KEYWORDS: 46L05, 46L35
Ying Hu
Illinois J. Math. 53 (2), 463-482, (Summer 2009) DOI: 10.1215/ijm/1266934788
KEYWORDS: 46L53, 65L06, 46L51, 46L52, 60G42
Claire Wladis
Illinois J. Math. 53 (2), 483-514, (Summer 2009) DOI: 10.1215/ijm/1266934789
KEYWORDS: 20F65
Igor Chyzhykov
Illinois J. Math. 53 (2), 515-531, (Summer 2009) DOI: 10.1215/ijm/1266934790
KEYWORDS: 30D50
Jorge Rivera-Noriega
Illinois J. Math. 53 (2), 533-559, (Summer 2009) DOI: 10.1215/ijm/1266934791
KEYWORDS: 28A75, 42B20
M. Castrillón López, P. M. Gadea, A. F. Swann
Illinois J. Math. 53 (2), 561-574, (Summer 2009) DOI: 10.1215/ijm/1266934792
KEYWORDS: 53C30, 53C20, 53C55
Ruidong Wang
Illinois J. Math. 53 (2), 575-580, (Summer 2009) DOI: 10.1215/ijm/1266934793
KEYWORDS: 46B20
A. Arvanitoyeorgos, G. Kaimakamis, M. Magid
Illinois J. Math. 53 (2), 581-590, (Summer 2009) DOI: 10.1215/ijm/1266934794
KEYWORDS: 53C40, 53A07, 53C50
Toshiaki Maeno, Junzo Watanabe
Illinois J. Math. 53 (2), 591-603, (Summer 2009) DOI: 10.1215/ijm/1266934795
KEYWORDS: 13E10, 13H10
Daniel A. Nicks
Illinois J. Math. 53 (2), 605-622, (Summer 2009) DOI: 10.1215/ijm/1266934796
KEYWORDS: 30D35
Lech Drewnowski, Iwo Labuda
Illinois J. Math. 53 (2), 623-678, (Summer 2009) DOI: 10.1215/ijm/1266934797
KEYWORDS: 46A16, 46A45, 28A12
Nihat Gogus, Evgeny A. Poletsky
Illinois J. Math. 53 (2), 679-690, (Summer 2009) DOI: 10.1215/ijm/1266934798
KEYWORDS: 32A38, 32U05
Daniel Meyer
Illinois J. Math. 53 (2), 691-721, (Summer 2009) DOI: 10.1215/ijm/1266934799
KEYWORDS: 30C65, 37A05, 37F10
Backmatter
Illinois J. Math. 53 (2), (Summer 2009)
No abstract available
Back to Top